Testosterone is considered the most essential muscle building hormone in the human body. It increases the rate at which lean muscle tissue can be built along with increasing strength gains and enhancing recovery.
Testosterone also increases the formation of red blood cells which provides additional oxygen to the blood allowing you to train harder and longer. There are ways to get testosterone. Taking testosterone booster or testosterone supplements are one of the ways. The abuse of using testosterone booster can leads to negative effects. If you do not really aware with the dosage of your testosterone you take, you will face problems. These are negative side effect of testosterone booster:
Side effect have been reported with the use of testosterone booster. However, the side effects can be minimized or combated under expert guidance.
- In case of an allergic reaction such as swelling of face and lips, throat or tongue, emergency medical help should be sought. The drug should be stopped and the doctor called immediately in case skin blistering and burning sensation, irritation, problem in urination, swelling of feet and ankles, frequent erections, low fever, stomach pain, nausea, jaundice, or any other abnormal symptoms are noticed.
- In case a female using this drug experiences male features like baldness, increased acne, excessive hair growth, irregular menstruation, and any other male characteristics, the doctors should be consulted. In addition, there are chances of experiencing less severe side effects including burning, itching, redness or hardened skin, tenderness or breast swelling, hair growth, increased acne, depression, headache, abnormal sex drive which can be high or low. There can be several more forms of side effects varying from one individual to the other. Testosterone should be taken under medical surveillance and in case of any side effect the doctor should be immediately consulted.
- In case of continued erection of penis, bone pain, memory problem, confusion, nausea, vomiting, jaundice, and increased thirst, a doctor should be immediately called.